MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN SURGIPRO II; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

COVIDIEN LP LLC NORTH HAVEN SURGIPRO II; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number VP-735-X
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a coronary artery bypass graft on the saphenous vein, the suture detached from the needle and strand on vessel anastomosis.A new device with the same lot number was used to complete the case.There was no patient injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGIPRO II
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7682793
Report Number1219930-2018-03776
Device Sequence Number906607
Product Code GAW
UDI-Device Identifier20884521038810
UDI-Public20884521038810
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K050947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberVP-735-X
Device Catalogue NumberVP-735-X
Device Lot NumberA7K0264SX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1